# SDR 2024FA0000964

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: General aviation
- Aircraft: N852AL
- Make and model: Pilats PC1245
- Aircraft serial: 213
- Aircraft time: 12,973 hours, 19,756 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: 9740926112
- Part serial: N559
- Condition: Failed
- Location: Zone 100
- Part time: 12,973 hours, 19,756 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL APPROACH THE PILOT SELECTED GEAR DOWN, THE HYDRAULIC POWER PACK FAILED TO ENERGIZE RESULTING IN THE LANDING GEAR FAILING TO EXTEND.  THE PILOT MANUALLY EXTENDED THE LANDING GEAR AND LANDED THE AIRCRAFT NORMALLY RESULTING IN NO DAMAGE.  THE SYSTEM WAS TROUBLESHOT TO A DEFECTIVE HYDRAULIC RELAY P.N. 9740926112.
